# SDR UALA2012053103034

- Difficulty date: May 29, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 70,815 hours, 26,602 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 425402
- Part serial: 365
- Condition: Faulted
- Location: Apu Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WON'T START, THREE ATTEMPTS.  GET FAULT LIGHT EACH TIME.   ACCOMPLISHED APU BITE CHECK FOUND NO ACTIVE FAULTS. STARTED APU NORMAL, OBSERVED APU BATTERY VOLTAGE DROPPED TO 16V, SHUTDOWN APU AND OBSERVERED APU BATTERY CHARGER. AMPS LESS THAN 38.5 AMPS.  REPLACED APU BATTERY CHARGER PER MM, OPS CHECKED NORMAL
